Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2013, Article ID 386058, 2 pages

Adaptive and Sequential Methods for Clinical Trials

1Department of Mathematics & Statistics, Georgia State University, Atlanta, GA 30303, USA
2Department of Biostatistics and Bioinformatics, Emory University, Atlanta, GA 30322, USA
3Department of Biostatistics, The University of Texas MD Anderson Cancer Center, Houston, TX 77030, USA
4Samuel Oschin Comprehensive Cancer Institute, Cedars-Sinai Medical Center, Los Angeles, CA 90048, USA

Received 31 October 2012; Accepted 31 October 2012

Copyright © 2013 Yichuan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yichuan Zhao, Zhengjia Chen, Xuelin Huang, and Mourad Tighiouart, “Adaptive and Sequential Methods for Clinical Trials,” Journal of Probability and Statistics, vol. 2013, Article ID 386058, 2 pages, 2013.